MathSciNet Relay Station
MathSciNet bibliographic data
MR316342 06A70 (46A40)
Dai, Taen-yu On some special classes of partially ordered linear algebras. J. Math. Anal. Appl. 40 (1972), 649–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement